Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 40, NWS Kansas City, MO

September 6, 2018Cooper County, Howard County, Missouri

NWS Kansas City, MO issued this river flood warning at Sep 6, 2018, 10:05 AM CDT for Cooper County, Howard County, Missouri. It took effect at Sep 8, 2018, 4:20 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Sep 6, 2018, 10:05 AM CDT (15:05 UTC)
In effect from
Sep 8, 2018, 4:20 PM CDT
Expired
Sep 11, 2018, 4:36 PM CDT
In force
3 days
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cooper County, MO, Howard County, MO

The radar

The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Boonville (BOZM7). The gauge peaked at 20.30 ft at Sep 9, 2018, 4:00 AM CDT.

actionminormoderate20253009/0609/0709/0809/0909/1009/1109/12
Action stage
18 ft
Minor stage
21 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

380 
WGUS43 KEAX 061505
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1005 AM CDT Thu Sep 6 2018

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Missouri River at Boonville affecting Cooper and Howard Counties.

...Forecast flooding changed from Minor to Moderate severity for the 
following river in Missouri...

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

.These stage forecasts utilize 72 hours of forecast rainfall.  Rainfall
amounts ranging from 3 to 5 inches are expected across central Missouri
tonight through Saturday.  Dry conditions are expected Sunday through at 
least Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC041-089-195-071504-
/O.EXT.KEAX.FL.W.0039.180908T1500Z-180911T1948Z/
/GLZM7.2.ER.180908T1500Z.180909T1800Z.180910T1948Z.UU/
1005 AM CDT Thu Sep 6 2018

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for  
 The Missouri River at Glasgow.

* from Saturday morning to Tuesday afternoon.
* At  9:30 AM Thursday the stage was 22.5 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late Saturday morning and 
  continue to rise to near 27.9 feet by early Sunday afternoon. The 
  river will fall below flood stage by early Monday afternoon.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   22.5   Thu 09 AM   27.9 early Sunday afternoon
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-071504-
/O.NEW.KEAX.FL.W.0040.180908T2120Z-180911T2136Z/
/BOZM7.1.ER.180908T2120Z.180910T0000Z.180910T2136Z.NO/
1005 AM CDT Thu Sep 6 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Boonville.
* from Saturday afternoon to Tuesday afternoon.
* At  9:30 AM Thursday the stage was 18.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday afternoon and 
  continue to rise to near 23.5 feet by Sunday evening. The river 
  will fall below flood stage by Monday afternoon.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   18.5   Thu 09 AM   23.5 Sunday evening
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

$$
3 follow-up statements
564 
WGUS83 KEAX 071430
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
930 AM CDT Fri Sep 7 2018


...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

  Missouri River at Boonville affecting Cooper and Howard Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-081429-
/O.EXT.KEAX.FL.W.0029.000000T0000Z-180910T1930Z/
/SJSM7.2.ER.180903T1108Z.180904T1145Z.180909T1930Z.NO/
930 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Monday afternoon.
* At  8:30 AM Friday the stage was 20.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday afternoon.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   20.6   Fri 08 AM   20.4 this afternoon
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-081429-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-180909T1630Z/
/ATCK1.1.ER.180904T0200Z.180904T1600Z.180908T1630Z.NO/
930 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Atchison.
* until Sunday morning.
* At  8:00 AM Friday the stage was 23.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Saturday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   23.2   Fri 08 AM   23.1 this afternoon
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC047-095-177-081429-
/O.EXT.KEAX.FL.W.0036.000000T0000Z-180910T0000Z/
/SBEM7.1.ER.180908T0000Z.180908T0000Z.180909T0000Z.NO/
930 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Sibley.
* until Sunday evening.
* At  9:54 PM Thursday the stage was 21.3 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22   21.3   Thu 10 PM   22.0 this evening
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-081429-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-180911T0224Z/
/NAPM7.1.ER.180904T1611Z.180908T1200Z.180910T0224Z.UU/
930 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Napoleon.
* until Monday evening.
* At  9:00 AM Friday the stage was 18.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.6 feet by 
  Saturday morning. The river will fall below flood stage Sunday 
  before midnight.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   18.3   Fri 09 AM   18.6 Saturday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-081429-
/O.EXT.KEAX.FL.W.0033.000000T0000Z-180911T1800Z/
/WVYM7.1.ER.180904T2148Z.180908T1800Z.180910T1800Z.NO/
930 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Waverly.
* until Tuesday afternoon.
* At  8:30 AM Friday the stage was 21.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by 
  early Saturday afternoon. The river will fall below flood stage 
  early Monday afternoon.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   21.7   Fri 08 AM   21.9 Saturday afternoon
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-081429-
/O.EXT.KEAX.FL.W.0034.000000T0000Z-180912T0000Z/
/MIAM7.1.ER.000000T0000Z.180909T0600Z.180911T0000Z.NO/
930 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River At Miami.
* until Tuesday evening.
* At  2:38 PM Thursday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by 
  early Sunday morning. The river will fall below flood stage Monday 
  evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   19.8   Thu 03 PM   20.2 early Sunday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC041-089-195-081429-
/O.EXT.KEAX.FL.W.0039.180908T1200Z-180910T0000Z/
/GLZM7.1.ER.180908T1200Z.180908T1200Z.180909T0000Z.UU/
930 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Glasgow.
* from Saturday morning to Sunday evening.
* At  8:30 AM Friday the stage was 24.0 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Saturday morning.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   24.0   Fri 08 AM   25.0 Saturday morning
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-081429-
/O.EXT.KEAX.FL.W.0040.180909T1200Z-180910T1800Z/
/BOZM7.1.ER.180909T1200Z.180909T1200Z.180909T1800Z.NO/
930 AM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Boonville.
* from Sunday morning to Monday afternoon.
* At  8:30 AM Friday the stage was 19.3 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
  morning.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   19.3   Fri 08 AM   21.0 Sunday morning
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$
537 
WGUS83 KEAX 080212
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
912 PM CDT Fri Sep 7 2018


...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

  Missouri River at Boonville affecting Cooper and Howard Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-090212-
/O.EXT.KEAX.FL.W.0029.000000T0000Z-180911T1630Z/
/SJSM7.2.ER.180903T1108Z.180904T1145Z.180910T1630Z.NO/
912 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Tuesday morning.
* At  8:30 PM Friday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Monday morning.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   20.1   Fri 08 PM   19.9 early Saturday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-090212-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-180910T0000Z/
/ATCK1.1.ER.180904T0200Z.180904T1600Z.180909T0000Z.NO/
912 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Atchison.
* until Sunday evening.
* At  8:00 PM Friday the stage was 22.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday evening.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   22.8   Fri 08 PM   22.6 early Saturday morning
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC047-095-177-090212-
/O.EXT.KEAX.FL.W.0036.000000T0000Z-180909T1800Z/
/SBEM7.1.ER.180908T0600Z.180908T0600Z.180908T1800Z.NO/
912 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Sibley.
* until Sunday afternoon.
* At  9:54 PM Thursday the stage was 21.3 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Saturday morning.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22   21.3   Thu 10 PM   22.0 early Saturday morning
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-090212-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-180911T0730Z/
/NAPM7.1.ER.180904T1611Z.180908T0145Z.180910T0730Z.UU/
912 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Napoleon.
* until late Monday night.
* At  9:00 PM Friday the stage was 18.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   18.6   Fri 09 PM   18.6 early Saturday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-090212-
/O.EXT.KEAX.FL.W.0033.000000T0000Z-180912T0200Z/
/WVYM7.1.ER.180904T2148Z.180909T0000Z.180911T0200Z.NO/
912 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Waverly.
* until Tuesday evening.
* At  8:30 PM Friday the stage was 21.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by 
  Saturday evening. The river will fall below flood stage Monday 
  before midnight.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   21.6   Fri 08 PM   21.8 Saturday evening
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-090212-
/O.EXT.KEAX.FL.W.0034.000000T0000Z-180912T0900Z/
/MIAM7.1.ER.000000T0000Z.180909T0600Z.180911T0900Z.NO/
912 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River At Miami.
* until late Tuesday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.3 
  feet early Sunday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      20.3 early Sunday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC041-089-195-090212-
/O.EXT.KEAX.FL.W.0039.180908T1708Z-180911T1200Z/
/GLZM7.1.ER.180908T1708Z.180909T1200Z.180910T1200Z.UU/
912 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Glasgow.
* from Saturday afternoon to Tuesday morning.
* At  8:30 PM Friday the stage was 24.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday afternoon and 
  continue to rise to near 26.8 feet by Sunday morning. The river 
  will fall below flood stage by Monday morning.
* At 25.0 feet...Farmland along the river floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   24.0   Fri 08 PM   26.8 Sunday morning
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-090212-
/O.EXT.KEAX.FL.W.0040.180909T0300Z-180911T2015Z/
/BOZM7.1.ER.180909T0300Z.180910T0000Z.180910T2015Z.NO/
912 PM CDT Fri Sep 7 2018

The Flood Warning continues for
  The Missouri River at Boonville.
* from Saturday evening to Tuesday afternoon.
* At  8:30 PM Friday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday before midnight and 
  continue to rise to near 23.0 feet by Sunday evening. The river 
  will fall below flood stage by Monday afternoon.
* At 21.0 feet...Low-lying rural areas along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   20.0   Fri 08 PM   23.0 Sunday evening
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$
108 
WGUS83 KEAX 081504
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1004 AM CDT Sat Sep 8 2018



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Glasgow affecting Chariton...Howard and Saline 
  Counties.

  Missouri River at Boonville affecting Cooper and Howard Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-095-177-081534-
/O.CAN.KEAX.FL.W.0036.000000T0000Z-180909T1800Z/
/SBEM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1004 AM CDT Sat Sep 8 2018

The Flood Warning is cancelled for
  The Missouri River at Sibley.
* At  8:30 AM Saturday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  21.8 feet this afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22   21.7   Sat 08 AM   21.8 this afternoon
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC041-089-195-081534-
/O.CAN.KEAX.FL.W.0039.000000T0000Z-180911T1200Z/
/GLZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1004 AM CDT Sat Sep 8 2018

The Flood Warning is cancelled for
  The Missouri River at Glasgow.
* At  9:30 AM Saturday the stage was 24.0 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  24.7 feet early Sunday afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Glasgow         25   24.0   Sat 09 AM   24.7 early Sunday afternoon
     
&&
  
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296

  

$$

MOC053-089-081534-
/O.CAN.KEAX.FL.W.0040.000000T0000Z-180911T2015Z/
/BOZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1004 AM CDT Sat Sep 8 2018

The Flood Warning is cancelled for
  The Missouri River at Boonville.
* At  9:30 AM Saturday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  20.5 feet Sunday evening.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Boonville       21   20.0   Sat 09 AM   20.5 Sunday evening
     
&&
  
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 6, 6:21 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Sep 6, 6:21 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
621 AM CDT Thu Sep 6 2018

.Discussion...
Issued at 411 AM CDT THU SEP 6 2018

An analysis of current water vapor and layered precipitable water
imagery continue to indicate two stead streams of moisture
converging over our area from the Gulf of Mexico and eastern Pacific
Ocean. This atmospheric river coupled with a stalled frontal
boundary and approaching remnants of Tropical Storm Gordon will all
combine to create a potentially dangerous flooding situation tonight
through late Saturday.

Current radar trends indicate a low level convergent boundary over
central MO oriented SW to NE. Training showers and isolated
thunderstorms along this boundary have produced a band of 2 to 4"
over central Missouri which resulted in multiple Flood Advisories to
be issued. The forcing for this boundary will weaken as the low
level flow shifts from southeasterly to easterly early this morning.
This should provide some relief for this area by the afternoon, but
will have primed the area for potential flash flooding issues going
into the weekend. A shallow cooler airmass has moved into the area
along this frontal boundary creating very low cloud coverage which
in places has reached the ground, lowering visibility to less than a
half a mile at times. If this trend continues over a large area a
Dense Fog Advisory may be issued, but patchy dense fog will be
possible through rush hour in the KC Metro and surrounding areas.
This low cloud coverage looks to stay in place throughout the day,
keeping high temperatures well below average in the low to mid 70s.
Scattered showers and drizzle will be possible throughout the area
today, with no real forcing for organized showers and storms until
early Friday morning as we move into the main rainfall/flooding
event.

Overnight tonight a more significant rainfall event will start to
set up our area, with the main impacts over central Missouri. As the
low pressure from Gordon approaches the area a stalled frontal
boundary currently in place will undergo frontogenesis along with
additional lift from an upper level shortwave approaching the area.
The result will be a strong area of upward vertical motion along
this boundary, mainly in and around the Missouri River. The
placement of this boundary does vary slightly between guidance, but
overall they have a similar trend of moderate to heavy rain occurring
Friday morning into the evening. PWAT values above 2", warm cloud
processes greater than 13kft, significant moisture convergence, and
strong upward vertical motion all point to a band of moderate
stratiform precipitation with some isolated heavier bands of
convection embedded. The only factor limiting factor in this event
from a looking like a very significant event is the lack of MUCAPE
over the region which will keep any deep layer convection to a
minimum. The concerning factor with this event is the already
saturated soils around the area from this weeks precipitation and
the long duration of 36-48hrs of continual moderate to heavy
rainfall.  This entire event will likely unfold into two periods of
the heavier rain, one Friday morning into Saturday along the frontal
boundary and the second one associated more directly to the remnants
of Gordon early Saturday morning. There is more uncertainty to the
second period as the track of the low pressure system will have
significant impacts on where the higher QPF falls. This may be where
the forecast change the most in the next 24 hours as forecast
confidence increases. During both these events all showers and
possible storms will be very efficient rainfall producers with
possible 0.5-1" rainfall rates per hour at times. Overall the
expected QPF for this event will range between 2 and 5 inches over
central Missouri. This amount of precipitation on an area with 3
hour flash flood guidance between 1-2" or lower depending on recent
rainfall will lead to possible flash and area flooding. Due to this
concern a Flash Flood Watch as been issued for late tonight through
late Saturday night for much of central Missouri.

Looking past this weekend the weather pattern shift dramatically as
upper level ridging and surface high pressure build into the area.
This will create a very nice work week with dry conditions, less
humidity, and high temperatures in the upper 70s to lower 80s.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 616 AM CDT THU SEP 6 2018

A cold frontal boundary has stalled just south of the TAF
locations creating a low IFR ceiling over western Missouri. This
cloud deck has dropped into LIFR at times and also reduced
visibilities down to IFR at times. As the day progresses this
ceiling will rise slightly, but not quite above IFR. There is
some uncertainty to how high this rise may be, as some guidance
has it going above IFR, but most keep it just below that
threshold. Visibility will increase to MVFR to possibly VFR when
the cloud deck rises. Scattered showers will move into the area in
the afternoon, but finding any signal for on station
precipitation was too difficult so VCSH was utilized. As the sun
sets ceilings will once again lower into the IFR or even LIFR
range overnight. Rain will return with these lower ceilings aiding
in the lowering of visibilities into the IFR range once again.
This low cloud deck, rain, and reduced visibility's will remain
through the rest of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Dense Fog Advisory until 11 AM CDT this morning for KSZ057-
     103>105.

MO...Flash Flood Watch from late tonight through late Saturday night
     for MOZ017-023>025-030>033-038>040-044>046-054.

     Dense Fog Advisory until 11 AM CDT this morning for MOZ021-022-
     028>030-037-038-043.

&&

Discussion...Barham
Aviation...Barham
Hazardous weather outlook, Sep 6, 3:55 AM CDT, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
355 AM CDT Thu Sep 6 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-070900-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
355 AM CDT Thu Sep 6 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Patchy dense fog will lead to reduced visibilities and hazardous
 driving conditions this morning.

 Moderate to locally heavy rains will move into the region after
 midnight. Rain totals of up to 1 inch with higher amounts will be
 possible for areas east of Route 65. This may lead to localized
 flooding and flash flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

 The remnants of Tropical Storm Gordon will move through the region
 Friday and Friday night. Additional rainfall totals of 2 to 4
 inches will be possible for areas along and east of Route 65.
 Flooding and flash flooding will remain possible through early
 Saturday.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 8:25 PM CDTRiver Flood WarningEAXChariton, Howard, Saline4 days
Sep 6, 12:34 AM CDTAreal Flood AdvisoryEAXRandolph6 hr
Sep 6, 3:00 AM CDTAreal Flood AdvisoryEAXHoward4 hr
Sep 6, 3:08 AM CDTFlash Flood WatchEAXAdair, Caldwell, Carroll, Chariton, Cooper, Daviess and 17 more54 hr
Sep 6, 4:27 AM CDTDense Fog AdvisoryEAXCaldwell, Cass, Clay, Clinton, Jackson, Lafayette and 2 more6 hr
Sep 6, 5:44 AM CDTAreal Flood AdvisoryEAXCooper, Henry, Howard, Pettis, Saline3 hr
Sep 6, 10:49 AM CDTRiver Flood WarningEAXHoward22 hr
Sep 6, 1:20 PM CDTRiver Flood WarningEAXBuchanan21 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.